Kaletra Side Effects - Triglycerides and Cholesterol
Jan 3, 2010
Hello - I am not HIV Positive - however i was treated with Kaletra as it was thought I may ahve ben exposed to HIV by means of sexual intercourse - I have since found out I was not infected with the virus, I only took the short course of the drug. Recently I have had no end of health issues and doctors are trying to find the solutions - there has been a large increase in my triglycerides and cholesterol - however this is quite some time after taking the two week course - when stopping taking Kaletra should your triglycerides and cholesterol return to normal or may they stay elevated for some time? (10 months later)?
Response from Dr. Henry
The effect of kaletra on lipid levels is relatively acute and generally fully reversible within 2-4 weeks after stopping. It is unlikely that the past short term use Kaletra is a factor in your current lipid elevations. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.